Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 237, NWS Memphis, TN

April 25, 20114 counties in Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Apr 25, 2011, 10:16 PM CDT for 4 counties in Mississippi. It was in force for 59 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 10:16 PM CDT (03:16 UTC)
Expired
Apr 25, 2011, 11:15 PM CDT
In force
59 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties DeSoto County, MS, Marshall County, MS, Tate County, MS, Tunica County, MS

The radar

The Memphis radar (KNQA), 59 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 10:23 PM CDTHAIL 0.88Walls, MS
Apr 25, 10:30 PM CDTTSTM WND DMGSouthaven, MSFENCE DAMAGE. MULTIPLE FENCE PANELS BLOWN DOWN.
Apr 25, 10:35 PM CDTTSTM WND DMGMemphis, MSFENCE BLOWN OVER AT THE CORNER OF RAINES AND KIRBY ACROSS FROM KIRBY HIGH SCHOOL, WINDS ESTIMATED AT 60MPH.
Apr 25, 10:35 PM CDTTSTM WND DMGSouthaven, MSMULTIPLE FENCE PANELS BLOWN DOWN.
Apr 25, 11:15 PM CDTTSTM WND DMGByhalia, MSTREE DOWN ACROSS BOTH LANES OF TRAFFIC ON HIGHWAY 309 ONE QUARTER MILE SOUTH OF COLDWATER RIVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 4:50 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 3.3 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1507 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 388 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1507 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
914 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
388 m²/s²
0-3 km storm-relative helicity
511 m²/s²
Significant tornado parameter
4.0
Supercell composite
19.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

938 
WUUS54 KMEG 260316
SVRMEG
MSC033-093-137-143-260415-
/O.NEW.KMEG.SV.W.0237.110426T0316Z-110426T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1016 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  WESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  TATE COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 1115 PM CDT

* AT 1017 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS
  OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  LYNCHBURG TO PHILLIPP TO 7 MILES SOUTHWEST OF LITTLE TEXAS...OR
  ALONG A LINE EXTENDING FROM HORN LAKE TO 17 MILES WEST OF HERNANDO
  TO 13 MILES EAST OF ST FRANCIS NATIONAL PARK...AND MOVING EAST AT
  45 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ARKABUTLA...BARR...BYHALIA...COLDWATER...EUDORA...HERNANDO...HORN
  LAKE...INDEPENDENCE...LEWISBURG...LITTLE TEXAS...LYNCHBURG...
  MARIANNA...MT PLEASANT AND OLIVE BRANCH.

 THIS WARNING ALSO INCLUDES AREAS NEAR ARKABUTLA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

&&

LAT...LON 3500 8939 3484 8950 3457 8966 3456 9034
      3476 9028 3500 9014
TIME...MOT...LOC 0317Z 262DEG 38KT 3498 9007 3476 9022
          3457 9034

$$
1 follow-up statement
516 
WWUS54 KMEG 260327
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1027 PM CDT MON APR 25 2011

MSC033-093-137-143-260415-
/O.CON.KMEG.SV.W.0237.000000T0000Z-110426T0415Z/
DESOTO MS-MARSHALL MS-TUNICA MS-TATE MS-
1027 PM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR TATE...NORTHEASTERN TUNICA...WESTERN MARSHALL AND DESOTO
COUNTIES...

AT 1027 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SOUTHAVEN TO PHILLIPP TO LITTLE TEXAS...OR ALONG A LINE
EXTENDING FROM SOUTHAVEN TO 10 MILES SOUTHWEST OF HERNANDO TO 17
MILES WEST OF SENATOBIA...MOVING EAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARKABUTLA...
BARR...BYHALIA...COLDWATER...EUDORA...HERNANDO...HORN LAKE...
INDEPENDENCE...LEWISBURG...LITTLE TEXAS...LYNCHBURG...MARIANNA...
MEMPHIS AND MT PLEASANT.

 THIS WARNING ALSO INCLUDES AREAS NEAR ARKABUTLA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

&&

LAT...LON 3500 8939 3484 8950 3457 8966 3456 9034
      3476 9028 3500 9014
TIME...MOT...LOC 0327Z 261DEG 38KT 3500 8997 3478 9009
          3459 9021

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:36 PM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Apr 25, 6:36 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
636 PM CDT MON APR 25 2011

.UPDATE...
UPDATED FOR AVIATION.

&&

.PREV DISCUSSION... /ISSUED 416 PM CDT MON APR 25 2011/

DISCUSSION...
..SIGNIFICANT SEVERE WEATHER OUTBREAK / EXTENDED FLOODING EVENT
ABOUT TO UNFOLD ACROSS THE MIDSOUTH...

GOES IR IMAGERY SHOWED A NEGATIVELY TILTED UPPER LEVEL TROF
DIGGING INTO THE SOUTHERN PLAINS AT MIDAFTERNOON. NUMEROUS
CLUSTERS OF SEVERE STORMS HAVE FORMED AHEAD OF THIS FEATURE...
INTO TWO LINEAR CLUSTERS. EXPECT THE TWO LINEAR CLUSTERS TO
CONSOLIDATE INTO A SOLID QLCS BY THE TIME IT ENTERS EASTERN AR
EARLY THIS EVENING. HAVE DECIDED TO INCLUDE LAWRENCE AND RANDOLPH
INTO TORNADO WATCH 205... BASED ON PROXIMITY TO THE LEADING
CLUSTER OF STORMS.

SIMILAR TO TODAY...EXPECT POST SQUALL LINE COLD OUTFLOW POOL TO
PREVAIL OVER MUCH OF THE MIDSOUTH TUESDAY MORNING. THIS AIRMASS
SHOULD QUICKLY MODIFY... WITH A WARM FRONT LIKELY LIFTING INTO THE
TO THE I40 CORRIDOR BY NOON... AND THROUGH MOST OF THE MIDSOUTH
DURING TUESDAY AFTERNOON. NAM SUGGESTS SCATTERED TO NUMEROUS
STORMS ALONG THE FRONT... REPRESENTING AN AFTERNOON SEVERE THREAT.
NAM SOUNDINGS SHOW MODERATE HELICITY...BUT EXPECT ENHANCED
HELICITY NEAR THE WARM FRONT.

ENVIRONMENTAL HELICITY IMPROVES MARKEDLY BY TUESDAY EVENING AND
OVERNIGHT WEDNESDAY MORNING. 18Z NAM IS A LITTLE FURTHER NORTH
WITH A SURFACE TRIPLE POINT... TAKING IT THROUGH NORTHEAST AR.
THIS SOLUTION WOULD REPRESENT AN ENHANCED TORNADO THREAT FOR
EASTERN ARKANSAS AND EVEN THE MEMPHIS METRO WEDNESDAY MORNING.
ECMWF CONCURS... BUT IT SHOULD BE NOTED THAT THE 12Z GFS IS
CONSIDERABLY FASTER THAN EITHER MODEL. GIVEN THE NEAR CONCURRENT
NAM/ECMWF SOLUTIONS...HAVE STUCK WITH A MORE WESTERLY SOLUTION TO THE
MODERATE RISK WEDNESDAY MORNING...INCLUDING THE MEMPHIS METRO.

EXPECT A STRONGLY FORCED SQUALL LINE TO FORM WEDNESDAY AFTERNOON...
LIFTING EAST AHEAD OF A SHARP MIDLEVEL TROF. WIDESPREAD DAMAGING
WINDS... QLCS TORNADOES WILL BE POSSIBLE.

OVERALL... FEW CHANGES FROM EARLIER FORECASTS. FLASH FLOOD THREAT
REMAINS SIGNIFICANT AND POTENTIALLY LIFE THREATENING...PARTICULARLY
OVER AREAS SUCH AS FAR NORTHEAST AR THAT HAVE ALREADY RECEIVED UP
TO 8 INCHES OF RAIN. SOME OF THE HEAVIEST RAIN ACROSS THE MIDSOUTH
WILL LIKELY FALL TONIGHT AND AGAIN TUESDAY NIGHT.

QUIETER WEATHER FOR THE LATTER HALF OF THE WEEK. EXPECT A COLD
FRONTAL PASSAGE ON OR ABOUT SUNDAY BASED ON GFS/ECMWF SOLUTIONS.
RIVER FLOODING WILL CONTINUE.

PWB

&&

.AVIATION...
00Z TAFS

LARGE CONVECTIVE CLUSTERS OVER AR WILL LIKELY FORM INTO A
CONSOLIDATED LINE OF TSRA OVER THE NEXT SEVERAL HOURS. LATEST HRRR
MODEL RUNS SUGGEST CONVECTIVE LINE WILL NOT MAKE INTO MEM UNTIL
04Z OR 05Z. THIS TIMING MAY NEED TO BE MOVED FORWARD AN HOUR IF
A CONVECTIVE BOW BECOMES DOMINATE OVER SOUTHERN AR.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  68  81  67  75 / 100  60  90 100
MKL  65  80  67  75 / 100  70  90 100
JBR  62  78  60  70 / 100  60  90  90
TUP  66  84  71  76 /  80  60  80 100

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CLAY-GREENE-
     LAWRENCE-RANDOLPH.

     FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CRAIGHEAD-
     CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST.
     FRANCIS.

MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALCORN-BENTON MS-
     COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-PRENTISS-QUITMAN-
     TATE-TIPPAH-TISHOMINGO-TUNICA-UNION.

TN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR LAKE-OBION.

     FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAUDERDALE-MADISON-MCNAIRY-SHELBY-
     TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 25, 3:46 PM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
346 PM CDT MON APR 25 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261645-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
346 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT
OVER AREAS TO THE WEST OF A UNION CITY TO JACKSON TENNESSEE... TO
CHARLESTON MISSISSIPPI. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS TO THE EAST OF THIS LINE.

STRONG...LONG TRACK TORNADOES WILL BE POSSIBLE OVER THE MODERATE
RISK AREA THIS EVENING AND EARLY OVERNIGHT. OTHER THREATS ACROSS ALL
THE MIDSOUTH INCLUDE VERY STRONG AND DAMAGING STRAIT LINE WINDS
SUFFICIENT TO TOPPLE LARGE TREES. LARGE HAIL WILL ALSO BE
POSSIBLE.

A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF THE MIDSOUTH...
GENERALLY NORTHWEST OF A LINE FROM TUPELO MISSISSIPPI TO GLENDORA
MISSISSIPPI. SEE THE LATEST FLASH FLOOD WATCH FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TUESDAY AND TUESDAY
NIGHT OVER ALL OF THE MIDSOUTH. THERE WILL BE AN ENHANCED RISK OF
STRONG LONG TRACKED TORNADOES LATE TUESDAY EVENING AND EARLY
WEDNESDAY MORNING.

ON WEDNESDAY...THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS
EAST OF THE MISSISSIPPI RIVER. THERE MAY BE AN ENHANCED RISK OF
TORNADOES AHEAD OF A LOW PRESSURE AND WARM FRONT LIFTING NORTH
THROUGH THE DELTA.

MULTIPLE ROUNDS OF THUNDERSTORMS TONIGHT THROUGH WEDNESDAY WILL
SIGNIFICANT RAINFALL TO THE MIDSOUTH...RESULTING IN THE THREAT FOR
SIGNIFICANT AND LIFE THREATENING FLASH FLOODING. A FLASH FLOOD WATCH
CONTINUES THROUGH WEDNESDAY AFTERNOON. CONSULT THE FLASH FLOOD WATCH
FOR DETAILS.

AREA RIVERS WILL RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES.
SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE
ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL
UPSTREAM BEGINS TO WORK ITS WAY SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FROM TONIGHT THROUGH WEDNESDAY.

PWB

In the hours before

Local storm report, Apr 25, 5:36 PM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
536 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TORNADO          4 SW ALAMO              35.74N 89.17W
04/25/2011                   CROCKETT           TN   STORM CHASER

            POSSIBLE TORNADO BETWEEN JOHNSON GROVE RD AND HWY 88.
            DAMAGE TO TWO HOUSES AND NUMEROUS TREES DOWN.

&&

JAB
Local storm report, Apr 25, 10:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1015 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TORNADO          2 N FAIR OAKS           35.26N 91.03W
04/25/2011                   CROSS              AR   LAW ENFORCEMENT

            POSSIBLE TORNADO BETWEEN FAIR OAKS AND TILTON, TIME
            ESTIMATED.

0945 PM     TSTM WND DMG     VANNDALE                35.32N 90.78W
04/25/2011                   CROSS              AR   FIRE DEPT/RESCUE

            VOLUNTEER FIRE TRUCK BLOWN OFF ROAD INTO DITCH. WINDS
            ESTIMATED AT 70-75MPH.

1010 PM     TSTM WND DMG     1 N CARAWAY             35.77N 90.33W
04/25/2011                   CRAIGHEAD          AR   TRAINED SPOTTER

            ROAD SIGNS BLOWN OVER ALONG STATE HIGHWAY 135 ONE MILE
            NORTH OF CARAWAY. WINDS ESTIMATED AT 60-70MPH.

&&

JAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:15 PM CDTRiver Flood WarningMEGLowndes, Monroe7 days
Apr 25, 9:33 PM CDTFlash Flood WarningMEGTunica3 hr
Apr 25, 9:35 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica55 min
Apr 25, 9:44 PM CDTSevere Thunderstorm WarningMEGCoahoma, Tunica61 min
Apr 25, 10:18 PM CDTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tallahatchie, Tate, Tunica57 min
Apr 25, 10:58 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall, Tate, Tippah, Union62 min
Apr 25, 11:01 PM CDTSevere Thunderstorm WarningMEGCoahoma, Lafayette, Panola, Quitman, Tallahatchie, Union and 1 more59 min
Apr 25, 11:59 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Itawamba, Lafayette, Lee, Prentiss and 3 more76 min
Apr 26, 12:01 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union and 1 more59 min
Apr 26, 12:09 AM CDTTornado WarningMEGAlcorn, Tippah, Tishomingo36 min
Apr 26, 12:14 AM CDTTornado WarningMEGAlcorn, Lee, Prentiss, Tippah, Union31 min
Apr 26, 12:16 AM CDTTornado WarningMEGLafayette, Pontotoc, Union29 min
Apr 26, 12:24 AM CDTTornado WarningMEGCalhoun, Lafayette, Pontotoc36 min
Apr 26, 12:41 AM CDTTornado WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc, Union19 min
Apr 26, 12:58 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 2 more64 min
Apr 26, 3:18 AM CDTFlash Flood WarningMEGCoahoma, Panola, Quitman, Tate, Tunica3 hr
Apr 26, 6:32 AM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tunica30 min
Apr 26, 1:30 PM CDTRiver Flood WarningMEGLafayette43 hr
Apr 26, 4:13 PM CDTWind AdvisoryMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more13 hr
Apr 26, 5:06 PM CDTTornado WarningMEGCoahoma54 min
Apr 26, 5:26 PM CDTFlash Flood WarningMEGCoahoma, Tunica6 hr
Apr 26, 5:32 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall43 min
Apr 26, 5:52 PM CDTTornado WarningMEGCoahoma, Quitman, Tunica53 min
Apr 26, 6:02 PM CDTTornado WarningMEGTunica58 min
Apr 26, 6:15 PM CDTTornado WarningMEGCoahoma, Panola, Quitman, Tallahatchie60 min
Apr 26, 6:34 PM CDTTornado WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica56 min
Apr 26, 6:46 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall59 min
Apr 26, 6:52 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica38 min
Apr 26, 6:56 PM CDTFlash Flood WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica6 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.